MathSciNet Relay Station
MathSciNet bibliographic data
MR1605818 58G12 (19K33 46L85)
Lück, Wolfgang Dimension theory of arbitrary modules over finite von Neumann algebras and $L^2$-Betti numbers. II. Applications to Grothendieck groups, $L^2$-Euler characteristics and Burnside groups. J. Reine Angew. Math. 496 (1998), 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement